Abstract and Applied Analysis

Solving Integral Representations Problems for the Stationary Schrödinger Equation

Yudong Ren

Full-text: Open access

Abstract

When solutions of the stationary Schrödinger equation in a half-space belong to the weighted Lebesgue classes, we give integral representations of them, which imply known representation theorems of classical harmonic functions in a half-space.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 715252, 5 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512012

Digital Object Identifier
doi:10.1155/2013/715252

Mathematical Reviews number (MathSciNet)
MR3093761

Zentralblatt MATH identifier
07095266

Citation

Ren, Yudong. Solving Integral Representations Problems for the Stationary Schrödinger Equation. Abstr. Appl. Anal. 2013 (2013), Article ID 715252, 5 pages. doi:10.1155/2013/715252. https://projecteuclid.org/euclid.aaa/1393512012


Export citation

References

  • M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. 3, Academic Press, London, UK, 1970.
  • G. Rosenblum, M. Solomyak, and M. Shubin, Spectral Theory of Differential Operators, VINITI, Moscow, Russia, 1989.
  • B. Simon, “Schrödinger semigroups,” Bulletin of the American Mathematical Society, vol. 7, no. 3, pp. 447–526, 1982.
  • P. Hartman, Ordinary Differential Equations, John Wiley & Sons Inc., New York, NY, USA, 1964.
  • B. Y. Levin and A. I. Kheyfits, “Asymptotic behavior of subfunctions of time-independent Schrödinger operators,” in Some Topics on Value Distribution and Differentiability in Complex and P-Adic Analysis, vol. 11, pp. 323–397, Science Press, Beijing, China, 2008.
  • B. Y. Su, “Dirichlet Problem for the Schrödinger operator in a half space,” Abstract and Applied Analysis, vol. 2012, Article ID 578197, 14 pages, 2012.
  • M. Finkelstein and S. Scheinberg, “Kernels for solving problems of Dirichlet type in a half-plane,” Advances in Mathematics, vol. 18, no. 1, pp. 108–113, 1975.
  • D. Siegel and E. Talvila, “Sharp growth estimates for modified Poisson integrals in a half space,” Potential Analysis, vol. 15, no. 4, pp. 333–360, 2001.
  • G. T. Deng, “Integral representations of harmonic functions in half spaces,” Bulletin des Sciences Mathématiques, vol. 131, no. 1, pp. 53–59, 2007.
  • L. Qiao and G. T. Deng, “Growth estimates for modified Green potentials in the upper-half space,” Bulletin des Sciences Mathématiques, vol. 135, no. 3, pp. 279–290, 2011.
  • L. Qiao, “Integral representations for harmonic functions of infinite order in a cone,” Results in Mathematics, vol. 61, no. 1-2, pp. 63–74, 2012.
  • E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970.
  • L. Qiao, “Modified Poisson integral and Green potential on a half-space,” Abstract and Applied Analysis, vol. 2012, Article ID 765965, 13 pages, 2012.
  • L. Qiao and G. T. Deng, “The Riesz decomposition theorem for superharmonic functions in a cone and its application,” Scientia Sinica Mathematica, vol. 42, no. 8, pp. 763–774, 2012 (Chinese).
  • L. Qiao and G. T. Deng, “Integral representations of harmonic functions in a cone,” Scientia Sinica Mathematica, vol. 41, no. 6, pp. 535–546, 2011 (Chinese).
  • L. Qiao and G. T. Deng, “Growth estimate for a class of harmonic functions in a cone,” Acta Mathematica Sinica, vol. 54, no. 6, pp. 1021–1028, 2011 (Chinese).
  • L. Qiao and G. T. Deng, “Growth property and integral representation of harmonic functions in a cone,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 36, no. 2, pp. 511–523, 2013.
  • L. Qiao and G. T. Deng, “Integral representation for the solution of the stationary Schrödinger equation in a cone,” Mathe-matische Nachrichten, vol. 285, no. 16, pp. 2029–2038, 2012.
  • B. Y. Su, “Growth properties of harmonic functions in the upper half space,” Acta Mathematica Sinica, vol. 55, no. 6, pp. 1095–1100, 2012 (Chinese).
  • A. I. Kheyfits, “Liouville theorems for generalized harmonic functions,” Potential Analysis, vol. 16, no. 1, pp. 93–101, 2002.